MathSciNet Relay Station
MathSciNet bibliographic data
MR236961 (38 #5254) 57.70
Boothby, William M. Transitivity of the automorphisms of certain geometric structures. Trans. Amer. Math. Soc. 137 1969 93–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement